Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is the remedy for yellow powdery substance on the armpit and the chest ?

Yellow Powdery substance on my armpit hairs? and my chest has i dont know Pores? all over it around the collar area. Please help
Asked On : Sun, 11 Mar 2012
Answers:  2 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi..dear spoonguard..,
Thanks for choosing HCM.,
Yellow Powdery substance....might be due to..,
intake of medicines or diet ..which appears in the form of Sweat..,
So don't worry...If U stop the particular diet or medicine (Drug)..,
Automatically Ur problem will go...,
If persist even after stopping above things..,
Immediately consult Ur Doctor....thanQ
Answered: Tue, 10 Apr 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi Spoonguard, welcome to H.C.M.Forum. it might be dried salts from your sweat, they might be coloured yellow and is the excreta of the diet you took. or it may be the powder you are using or the dust from your work place.consult a physician for confirmation and treatment. thank you.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor